F. Abdenur and S. Crovisier. Transitivity and topological mixing for $C^1$ diffeomorphisms, Essays in mathematics and its applications, 1-16, Springer, Heidelberg, 2012.
M.-C. Arnaud, C. Bonatti, and S. Crovisier, Dynamique sympletiques generiques, Ergodic Theory Dynam. Systems 25 (2005), no. 5, 1401-1436.
A. Avila, J. Bochi, and A. Wilkinson, Nonuniform center bunching and the genericity of ergodicity among $C^1$ partially hyperbolic symplectomorphisms, Ann. Sci. Ec. Norm. Super. 42 (2009), no. 6, 931-979.
M. Bessa, $C^1$
-stably shadowable conservative diffeomorphisms are Anosov, Bull. Korean Math. Soc. 50 (2013), no. 5, 1495-1499.
M. Bessa, M. Lee, and S. Vaz, Stable weakly shadowable volume-preserving systems are volume-hyperbolic, Acta Math. Sin.(Engl. Ser.) (to appear).
M. Bessa and J. Rocha, A remark on the topological stability of symplectomorphisms, Appl. Math. Lett. 25 (2012), no. 2, 163-165.
J. Bochi and M. Viana, Lyapunov exponents: How frequently are dynamical systems hyperbolic?, in Modern Dynamical Systems and Applications, 271-297, Cambridge Univ. Press, Cambridge, 2004.
C. Bonatti, L. J. Diaz, and M. Viana, Dynamics beyond uniform hyperbolicity, Encyclopaedia of Mathematical Sciences, 102. Mathematical Physics, III. Springer-Verlag, Berlin, 2005.
C. Bonatti and M. Viana, SRB measures for partially hyperbolic systems whose central direction is mostly contracting, Israel J. Math. 115 (2000), 157-193.
R. Bowen, Equilibrium states and the ergodic theory of Anosov diffeomorphisms, Lecture Notes in Math., Vol. 470, Springer, Berlin, New York, 1975.
M. Brin, Topological transitivity of one class of dynamical systems and flows of frames on manifolds of negative curvature, Funct. Anal. Appl. 9 (1975), no. 1, 8-16.
R. M. Corless and S. Yu. Pilyugin, Approximate and real trajectories for generic dynamical systems, J. Math. Anal. Appl. 189 (1995), no. 2, 409-423.
S. Crovisier, Periodic orbits and chain-transitive sets of $C^1$
-diffeomorphisms, Publ. Math. Inst. Hautes Etudes Sci. 104 (2006), 87-141.
D. Dolgopyat and A. Wilkinson, Stable accessibility is $C^1$ dense, Asterisque 287 (2003), 33-60.
S. Gan, K. Sakai, and L. Wen, $C^1$
-stably weakly shadowing homoclinic classes admit dominated splitting, Discrete Contin. Dyn. Syst. 27 (2010), no. 1, 205-216.
R. Gu, The asymptotic average-shadowing property and transitivity for flows, Chaos Solitons Fractals 41 (2009), no. 5, 2234-2240.
V. Horita and A. Tahzibi, Partial hyperbolicity for symplectic diffeomorphisms, Ann. Inst. H. Poincare Anal. Non Lineaire 23 (2006), no. 5, 641-661.
M. Lee, Volume preserving diffeomorphisms with weak and limit weak shadowing Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal. 20 (2013), no. 3, 319-325.
J. Moser and E. Zehnder, Notes on dynamical systems, Courant Lect. Notes Math., 12. New York University, Courant Institute of Mathematical Sciences, New York; American Mathematical Society, Providence, RI, 2005.
S. Newhouse, Quasi-elliptic periodic points in conservative dynamical systems, Amer. J. Math. 99 (1977), no. 5, 1061-1087.
S. Yu. Pilyugin, Shadowing in Dynamical Systems, Lecture Notes in Math., 1706, Springer-Verlag, Berlin, 1999.
S. Yu. Pilyugin, K. Sakai, and O. A. Tarakanov, Transversality properties and $C^1$
-open sets of diffeomorphisms with weak shadowing, Discrete Contin. Dyn. Syst. 16 (2006), no. 4, 871-882.
E. R. Pujals, Some simple questions related to the $C^r$
stability conjecture, Nonlinearity 21 (2008), no. 11, 233-237.
C. Robinson, Generic Properties of Conservative Systems. II, Amer. J. Math. 92 (1970), no. 4, 897-906.
K. Sakai, $C^1$-stably shadowable chain components, Ergodic Theory Dynam. Systems 28 (2008), no. 3, 987-1029.
K. Sakai, Diffeomorphisms with weak shadowing, Fund. Math. 168 (2001), no. 1, 57-75.
K. Sakai, Diffeomorphisms with the average-shadowing property on two-dimensional closed manifolds, Rocky Mountain J. Math. 30 (2000), no. 3, 1129-1137.
A. Tahzibi, Stably ergodic diffeomorphisms which are not partially hyperbolic, Israel J. Math. 142 (2004), 315-344.
D. Yang, Stably weakly shadowing transitive sets and dominated splittings, Proc. Amer. Math. Soc. 139 (2011), no. 8, 2747-2751.
R. Saghin and Z. Xia, Partial hyperbolicity or dense elliptic periodic points for $C^1$
-generic symplectic diffeomorphisms, Trans. Amer. Math. Soc. 358 (2006), no. 11, 5119-5138.